MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1254/jjp.55.139

Медицинская библиотека · Japanese journal of pharmacology · 1991

Mechanisms of veratramine-induced 5-HT syndrome in mice.

Nagata R, Izumi K, Iwata S, Shimizu T, Fukuda T

СтатьяПеревод пока не подготовлен

Аннотация

Regional monoamine assays revealed that during veratramine-induced myoclonic movements, the contents of 5-hydroxytryptamine (5-HT) and 5-hydroxyindoleacetic acid (5-HIAA) in the cerebral cortex were reduced with a slight increase in dopamine metabolites in the midbrain and brainstem. A similar tendency to decrease 5-HT and 5-HIAA contents was observed in the hypothalamus and hippocampus without increase in the contents of dopamine and its metabolites. Norepinephrine levels were not modified in any brain region at any time after the administration of the veratrum alkaloid. It was found that the veratramine evoked 3H-5-HT release from the frontal cortical slices was Ca+(+)-independent and persistent, and it continued approximately 20 min after the 2-min exposure to veratramine. The uptake of 3H-5-HT into the frontal cortical slices was inhibited competitively by veratramine. These results suggest that veratramine is both a releaser and uptake inhibitor of 5-HT and that the veratramine-induced involuntary movements may be mediated by serotonergic hyperfunction.

Для цитирования: Nagata R, Izumi K, Iwata S, Shimizu T, Fukuda T. Mechanisms of veratramine-induced 5-HT syndrome in mice.. Japanese journal of pharmacology. 1991. DOI: 10.1254/jjp.55.139.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.